# SDR UALA2010042201343

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 79,523 hours, 9,721 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Part number: 285U02283
- Condition: Faulty
- Location: Lav Waste Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD WASTE TANK INDICATION INOP ON DOOR 2R FA PANEL.  WASTE TANK MODULE REMOVED DUE TO ELECTRICAL SMELL AND SECURED BY TAPE ON THIS AREA. CONFIRMED LAV SERVICE DONE BY CLEANER AND AFFECTED LAVS FLUSH SYS, OPS CK'D OK. REMOVED MODULE PLACED IN DOOR 2L PARTS BIN. RPLD NEW MODULE AND OPS CK OK. RPLD WASTE IND AND OPS CK OK. OPS CK ALL LAVS AND FLUSH OK.
